# SDR RAIA00201020

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 6,358 hours, 5,446 cycles
- System (JASC): 2300 · Communications System
- Part: Receiver
- Part number: 7510700806
- Part serial: 98103336
- Condition: Inoperative
- Part time: 5,556 hours, 5,597 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

5293-STL- DURING TAXI #1 COMM WOULD NOT RECEIVE. MAINTENANCE REMOVED AND REPLACED #1 RECEIVER TRANSMITTER.
